MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CEMENT RESTRICTOR WITH NOZZLE 1 - 16 MM DIAMETER 1 - 25 MM DIAMETER; INSTRUMENT, EXTREMITIES

ZIMMER BIOMET, INC. CEMENT RESTRICTOR WITH NOZZLE 1 - 16 MM DIAMETER 1 - 25 MM DIAMETER; INSTRUMENT, EXTREMITIES
Catalog Number 32810503800
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign - event occurred in (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported approximately three (3) weeks ago, during the inspection of the loaner kit in the (b)(6) warehouse, the packaging was detected to be opened and bent.The product was not in circulation yet as it was located in quarantine after detection in the inspection.Not patient involved.No surgery occurred.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; g3; g6; h1; h2.Event is to remain as an open complaint will continue to be investigated.Please disregard the previous voidance report submitted.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon reassessment of the reported event, it was determined to be not reportable.Damage was to the outer packaging and not the sterile packaging; therefore, the sterility was not compromised.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; g3; g6; h1; h2 upon reassessment of the reported event, it was determined to be not reportable.Reported event does not allege a product or packaging failure.Reported description and review of feedback provided indicate product was opened during surgery and returned to the loaner kit warehouse opened.The initial report was forwarded in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CEMENT RESTRICTOR WITH NOZZLE 1 - 16 MM DIAMETER 1 - 25 MM DIAMETER
Common Device Name
INSTRUMENT, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12312814
Report Number0001822565-2021-02248
Device Sequence Number17095535
Product Code JDC
UDI-Device Identifier00889024274082
UDI-Public(01)00889024274082(17)250928(10)64896635
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K040389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue Number32810503800
Device Lot Number64896635
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer10/25/2021
11/18/2021
12/16/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date10/26/2021
11/23/2021
12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexPrefer Not To Disclose